Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    8
  • comments
    5
  • views
    6757

week 7 60 mg Claravis

cowgirl33

420 views

Hello everyone,

So I'm just updating my blog I'm on week 7 now of 60mg/day of Claravis. Not much new to report, but it is amaaaaazing how this stuff works. I do not have one active pimple right now and the last one I got was probably about 2 weeks ago. This has not been the case with my skin since before I started having acne! It's very nice but it also means that my skin is very dry, but not too bad as long as I apply moisturizer at least twice a day. All that is really left now is red marks.

So a few days ago I picked at a spot of dry skin on my cheek and it totally peeled off and left a big red mark. I knew I should have left it alone but it's hard when you think it's just dry skin and then you peel it and a whole chunk of skin comes off! Anyways it looked really bad the next day, my boyfriend was like 'where did that come from? that wasn't there yesterday!' and I just said I know, I know...I messed with it and I shouldn't have! So from now on, if it feels like just another dry flake of skin or not, I am going to try and NOT touch it. Sounds easier than it is! :(

So now it seems like what is left is just red marks and some scars that I have, but I feel like they will get better with time and hopefully be gone or very unnoticeable. Once I'm done with Claravis, my derm said she'll put me on a very small dosage of Retin-A and she said this will really help with any scars that I have left. But there's still a little over 3 months to go on this stuff first! No new side effects, just feeling tired all the time, it kind of sucks! Does anyone else feel like that? I feel like I really need to start exercising regularly again, but I'm kind of hesitant because I'm tired all the time now to begin with and I want to have enough energy to work and complete my schoolwork. Has anyone had any difficult experiences of trying to get in shape while on this drug? Like running shape? Because that's what I would do when I worked out, mostly cardio. Thanks for any responses, and I'll update again soon!



2 Comments


Recommended Comments

I can't do cardio at all! I worked out 2 days ago and I'm still feeling sore like a truck ran me over. My advice, take it easy and listen to your body. I'm defently taking the rest of my accutane treatment off cardio and just continue to do my morning and night walks. That's all my body can handle right now....

Share this comment


Link to comment
I can't do cardio at all! I worked out 2 days ago and I'm still feeling sore like a truck ran me over. My advice, take it easy and listen to your body. I'm defently taking the rest of my accutane treatment off cardio and just continue to do my morning and night walks. That's all my body can handle right now....
Thank you KC31! I tried running last week and I felt as you described after working out. Although I was not really in shape to start so maybe I pushed myself too hard. But I know what it feels like to be sore while getting in shape, I have played sports my whole life, and this was like a whole different thing! It sucks that accutane affects your muscles like it does because I really do want to be able to do cardio! Good luck to you!

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×